# SDR SWAA2012120510230

- Difficulty date: November 19, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AT GALLEY DOOR BETWEEN BSTA 277 TO 291.5 AT LEVEL STR 9R.  REPLACED ANGLE IAW SRM AND DWG.
